VOL. 5 · NO. 4 | Fall 1975
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 5 (4), (Fall 1975)
No abstract available
Articles
Douglas Michael Campbell
Rocky Mountain J. Math. 5 (4), 475-492, (Fall 1975) DOI: 10.1216/RMJ-1975-5-4-475
No abstract available
Allan M. Kraal
Rocky Mountain J. Math. 5 (4), 493-542, (Fall 1975) DOI: 10.1216/RMJ-1975-5-4-493
KEYWORDS: eigenfunction, adjoint, dual, Spline, Green's matrix., Differential system, differential operator, boundary value problem
No abstract available
Ron Brown
Rocky Mountain J. Math. 5 (4), 543-558, (Fall 1975) DOI: 10.1216/RMJ-1975-5-4-543
No abstract available
Albert Edrei
Rocky Mountain J. Math. 5 (4), 559-584, (Fall 1975) DOI: 10.1216/RMJ-1975-5-4-559
No abstract available
Robin Kuebler, J.D. Reid
Rocky Mountain J. Math. 5 (4), 585-592, (Fall 1975) DOI: 10.1216/RMJ-1975-5-4-585
No abstract available
David Lowell Lovelady
Rocky Mountain J. Math. 5 (4), 593-600, (Fall 1975) DOI: 10.1216/RMJ-1975-5-4-593
No abstract available
J. Douglas Moore
Rocky Mountain J. Math. 5 (4), 601-610, (Fall 1975) DOI: 10.1216/RMJ-1975-5-4-601
KEYWORDS: 20K10, 20K45, 22A99
No abstract available
A. Reynolds
Rocky Mountain J. Math. 5 (4), 611-622, (Fall 1975) DOI: 10.1216/RMJ-1975-5-4-611
No abstract available
C. Ryavec
Rocky Mountain J. Math. 5 (4), 623-628, (Fall 1975) DOI: 10.1216/RMJ-1975-5-4-623
KEYWORDS: 10H10
No abstract available
H. Silverman
Rocky Mountain J. Math. 5 (4), 629-632, (Fall 1975) DOI: 10.1216/RMJ-1975-5-4-629
No abstract available
Index
Rocky Mountain J. Math. 5 (4), 633-634, (Fall 1975) DOI: 10.1216/RMJ-1975-5-4-633
No abstract available
Back to Top